MAUDE Adverse Event Report: Respironics, Inc. Trilogy EV300, USA; Ventilator, Continuous, Facility Use

Respironics, Inc. Trilogy EV300, USA; Ventilator, Continuous, Facility Use
Model Number DS2200X11B
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging a failed test step occurred on a trilogy ev300 ventilator.The device was not in use on a patient at the time of the occurrence.The trilogy ev300 ventilator was evaluated by a third-party service center (general biomedical service inc) and the customer¿s states the preventative maintenance is failing the aecm portion of the system final test.The manufacturer remote service engineer reviewed the service manual and suggested repair for the failed test.The customer is taking responsibility to correct/repair the device.The remote service engineer noted: the system does not meet the specification for the performed service and is not returned to use.The customer has been notified to contact philips if the repair recommendations does not address the device issue at which point a new service order will be created.The remote service engineer noted: no further information will be obtained as this concluded philips remote support to the customer for this event.A good faith effort attempt will be made to gather additional information from the customer regarding the repair of the device.If additional information becomes available, a supplemental report will be filed.

Brand Name
Trilogy EV300, USA
Common Device Name
Ventilator, Continuous, Facility Use
Manufacturer (Section D)
Respironics, Inc.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
Respironics, Inc.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
+1(724)733-0200
MDR Report Key50951015
Report Number2518422-2026-046694
Device Sequence Number10446778
Product Code CBK
UDI-Device Identifier00606959052017
UDI-Public(01)00606959052017
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberDS2200X11B
Device Catalogue NumberDS2200X11B
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/04/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown